# SDR R61A201308160800

- Difficulty date: August 16, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: NAS115410D
- Condition: Corroded
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED L-2, EESS CONTROL CABLE LOWER ROD END HAS CORRODED HARDWARE, AN SLIDE LOWER MOUNT POINT HARDWARE CORRODED.  MX R & R HARDWARE ON L-2 EESS SLIDE MECHANISM IAW AMM 52-12-40.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK, PN NAS1154-10D, SCREW.
